First Order Certainty Equivalence with Instrument Dependent Randomness

Laffont, Jean-Jacques (1975) First Order Certainty Equivalence with Instrument Dependent Randomness. Review of Economic Studies, 42 (4). pp. 605-614.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3827
Item Type: Article
Language: English
Date: October 1975
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3827
URI: http://publications.ut-capitole.fr/id/eprint/16019

Actions (login required)

View Item View Item